Medical questions & health advice by board certified doctors
"Is taking seven 200mg ibuprofen tablets dangerous?"
I feel quite sick, and just numb all over. Also kind if tingly. As well as the ibroprofen I took two paracetomol.
Yes. Please speak with your doctor immediately or go to the emergency department immediately to make sure that you are well. Additionally, I am concerned about why you would have taken so many pills in such a short time frame. This implies that you are either not feeling well or that you are trying to hurt yourself, either of which requires further treatment and therapy. Ibuprofen can cause serious problems in the kidneys, as they can restrict blood flow that can be life threatening. Drinking water can help to limit the bad effects of taking too many medications that are filtered by the kidneys, but this does not replace the need to see a physician immediately. When you add other medications to the ibuprofen, it can compound the problem depending on how those medications are filtered from your blood and on how dehydrated you are. The poison control center can provide valuable assistance as well when you have questions such as what you have asked, but I would advise that you speak with a doctor immediately to make sure that you are well, and please call 911 and do not be alone if you are thinking of hurting yourself or do not feel safe.
Need more info?See a primary care-doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.